# SDR AALA201509289015

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 39,703 hours, 26,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 1842, 2L DOOR WILL NOT ARM.  REMOVED DEBRIS FROM GIRT BAR CLIP.  OPERATIONAL CHECKED GOOD.
